# SDR FDEA202504290733

- Difficulty date: April 29, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,373 hours, 22,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SUPPORT AT FR14-16, -Y1959 CORRODED. FABRICATED THE REPAIR PART PER DWG: A53612213(ISSUE.G00) AND PART MARKED AS   FXA5361221321200 PER GMM7-0-1001, REPLACED THE MDCC CORRODED FLOOR SUPPORT AT   FR14-16, -Y1959 PER A300-600F SRM51-40-21. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
